Ask The Doctor > Questions & Answers > Pain in testicle with tingling in leg and pain

Pain in testicle with tingling in leg and pain

Patient: Pain in testicle with tingling in leg and pain in stomach area.

 

 

Doctor: Hello,Thank you for your medical query at AskTheDoctor.comI understand your concern.Pain in the testes region an d stomach pain indicates an orchitis-epididymitis where both the testes and the epididymis are inflamed due to an infection.It could be due to UTI, and you need to be evaluated by your urologist and you need to get your urine tested to check for microscopic bacteria.In such cases, your physician can recommend a course of Doxycycline 100 mg twice daily for 7-10 days. This antibiotic is very good for urinary tract infections and prevents resistance.Hope this was helpful,Regards.

 


 

 
Ask The Doctor
    Ask The Doctor
Dr. Jimmy Obaji M.D.

Dr. Jimmy Obaji M.D.

Dr. Jimmy Obaji completed his residency in Family Medicine at the University of Manitoba. He currently operates a walk-in-clinic in downtown Toronto.

Book Appointment